# SDR USAA20110523SB079

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C280023
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - EN ROUTE FROM PHL TO PBI, FLIGHT ATTENDANT REPORTED FUMES THROUGHOUT ENTIRE CABIN.  SMELL WAS LIKE BURNING RUBBER.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING JOB CARD 03L0021001 AND ISOLATED ODOR TO LEFT PACK AIR MIX DUCT CHAMBER ASSEMBLY.  REMOVED AND REPLACED AIR MID DUCT CHAMBER ASSEMBLY PER MM 36-19-29-004.  LEAK CHECKED GOOD.  ACCOMPLISHED AIR CONDITIONING AND PNEUMATIC BURN OUT PER MM 21-00-01-102-001.  NO FURTHER ODORS NOTED.
